Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Anticommutant lifting and anticommuting dilation
HTML articles powered by AMS MathViewer

by Zoltán Sebestyén PDF
Proc. Amer. Math. Soc. 121 (1994), 133-136 Request permission

Abstract:

In this paper we prove the anticommutant counterpart of the Sz.-Nagy-Foiaş commutant lifting theorem and Ando’s theorem on unitary dilation of a pair of commutative contractions. A dual extension theorem applies in the one-step procedure of our approach.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47N70, 93C05
  • Retrieve articles in all journals with MSC: 47A20, 47N70, 93C05
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 133-136
  • MSC: Primary 47A20; Secondary 47N70, 93C05
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1176485-X
  • MathSciNet review: 1176485